MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C NO TOUCH IMPLANT HOLDER; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C NO TOUCH IMPLANT HOLDER; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB9001R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the surgeon was implanting mobi-c without distraction and the inserter broke when the surgeon malleted very hard on it.There was no impact to the patient.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Additional Manufacturer Narrative
Corrections in h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the knob of the implant holder was fractured off, and the paddles were bent on the distraction forceps.Root cause: root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C NO TOUCH IMPLANT HOLDER
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15316016
Report Number3004788213-2022-00066
Device Sequence Number5467036
Product Code MJO
UDI-Device Identifier03662663000741
UDI-Public(01)03662663000741(10)710086210/85
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB9001R
Device Lot Number710086210/85
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale